# SDR 2007UALA01146

- Difficulty date: April 14, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 49,698 hours, 34,580 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 960-987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE AT DOOR CUT-OUT 2L, INNER CREASE BEAM ANGLE HAS CORROSION IN SPOTS ON UPPER SURFACE AT BS 960-987 LBL50 40-50 WL 209.  [SUP 5-1-07]   MAJOR REPAIR: INSTALLED NEW CREASE BEAM ANGLE PER SRM 51-40-02.
